Goodness-of-fit tests based on characterizations of continuous distributions
Applicationes Mathematicae, Tome 27 (2000) no. 4, pp. 475-488
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We construct goodness-of-fit tests for continuous distributions using their characterizations in terms of moments of order statistics and moments of record values. Our approach is based on characterizations presented in [2]-[4], [5], [9].
DOI :
10.4064/am-27-4-475-488
Keywords:
uniform, Weibull, exponential, Pareto distributions, significance probability, k-record values, goodness-of-fit tests, order statistics, characterization of distributions
Affiliations des auteurs :
Kerwin Morris 1 ; Dominik Szynal 1
@article{10_4064_am_27_4_475_488,
author = {Kerwin Morris and Dominik Szynal},
title = {Goodness-of-fit tests based on characterizations of continuous distributions},
journal = {Applicationes Mathematicae},
pages = {475--488},
year = {2000},
volume = {27},
number = {4},
doi = {10.4064/am-27-4-475-488},
zbl = {1051.62510},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-27-4-475-488/}
}
TY - JOUR AU - Kerwin Morris AU - Dominik Szynal TI - Goodness-of-fit tests based on characterizations of continuous distributions JO - Applicationes Mathematicae PY - 2000 SP - 475 EP - 488 VL - 27 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-27-4-475-488/ DO - 10.4064/am-27-4-475-488 LA - en ID - 10_4064_am_27_4_475_488 ER -
%0 Journal Article %A Kerwin Morris %A Dominik Szynal %T Goodness-of-fit tests based on characterizations of continuous distributions %J Applicationes Mathematicae %D 2000 %P 475-488 %V 27 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-27-4-475-488/ %R 10.4064/am-27-4-475-488 %G en %F 10_4064_am_27_4_475_488
Kerwin Morris; Dominik Szynal. Goodness-of-fit tests based on characterizations of continuous distributions. Applicationes Mathematicae, Tome 27 (2000) no. 4, pp. 475-488. doi: 10.4064/am-27-4-475-488
Cité par Sources :